My symptoms

Options

Good afternoon all,


I hope you’re all staying safe. I was diagnosed with RA last February and been on methotrexate but had to change due to recurring chest infections. I then went on sulfasalazine but had really bad migraines now on hydroxchlorquine. But since stating these I am having major issues with my legs feeling really heavy and painful. Finding it hard to dress and walk. I also have swelling in my legs. Each day I wake up with somewhere else being sore so today my shoulder is this all to do with my RA or is there something else going on. I hope you could help.

Comments

  • Brynmor
    Brynmor Member Posts: 1,755
    Options

    Hi Kath and welcome to the Community. Its lovely to have you here.

    I'm sorry to hear you have yet to find a treatment that works for you. We have an informative section on Hydroxychloroquine - a disease-modifying anti-rheumatic drug (DMARD) which regulates the activity of the immune system.

    Swelling of the legs is not one of the side-effects noted. Unfortunately, none of us here are medically qualified to give a proper diagnosis. Some of our members may be on a similar treatment and will be able to relate their personal experiences.

    All best wishes

    Brynmor